# SDR SWAA2022070113236

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Access Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 521TB AT LT WING 2022-287616 / [01] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 13061394 DUE DATE: 05/AUG/22.;[02] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412123 DUE DATE: 14-MAR-23;[03] REPAIRED ACCESS PANEL 521TB AT LT WING IAW B737-700 SRM 57-41-01-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED. RII COMPLETED.
